# SDR SWIA2020080451584

- Difficulty date: July 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR SEAT TRACK BETWEEN FS 409 AND FS 409+128 AT RBL 9 IS CORRODED SEVERAL LOCATIONS.   REMOVED CORRODED FLOOR SEAT TRACK BETWEEN F.S.409 AND F.S. 409+128 AT RBL 9 IAW CRJ 200 AMM. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE FLOOR SEAT TRACK P/N 601R31032-21 IAW SRM AND CRJ 200 AMM
